# SDR ASOA02141

- Difficulty date: March 7, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N501AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120273
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4945 - DURING GROUND INSPECTION IN ATL, THE LEFT AFT EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT EXTERIOR EMERGENCY LIGHT BULB (P/N 1317).  MAINTENANCE ALSO FOUND A LOOSE WIRE CONNECTION (P/N M22759209) THAT WAS REPAIRED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
